RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 3, Pages 41–53 (Mi faa1730)  

This article is cited in 2 scientific papers (total in 2 papers)

Description of the finite measures in semifinite algebras

M. S. Matveichuk


Full text: PDF file (1261 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:3, 187–197

Bibliographic databases:

UDC: 513.88
Received: 08.08.1979

Citation: M. S. Matveichuk, “Description of the finite measures in semifinite algebras”, Funktsional. Anal. i Prilozhen., 15:3 (1981), 41–53; Funct. Anal. Appl., 15:3 (1981), 187–197

Citation in format AMSBIB
\Bibitem{Mat81}
\by M.~S.~Matveichuk
\paper Description of the finite measures in semifinite algebras
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 3
\pages 41--53
\mathnet{http://mi.mathnet.ru/faa1730}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=630338}
\zmath{https://zbmath.org/?q=an:0487.46039}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 3
\pages 187--197
\crossref{https://doi.org/10.1007/BF01089923}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NJ08700004}


Linking options:
  • http://mi.mathnet.ru/eng/faa1730
  • http://mi.mathnet.ru/eng/faa/v15/i3/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Matveichuk, “Podrobnoe dokazatelstvo regulyarnosti veroyatnostnoi mery v nepreryvnykh polukonechnykh algebrakh”, Konstr. teor. funkts. i funkts. anal., 4, Izd-vo Kazanskogo un-ta, Kazan, 1983, 41–82  mathnet  mathscinet  zmath
    2. M. S. Matveichuk, “Maksimalnye mery na idealakh proektorov i regulyarnost”, Konstr. teor. funkts. i funkts. anal., 4, Izd-vo Kazanskogo un-ta, Kazan, 1983, 82–87  mathnet  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:120
    Full text:35
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019